# SDR SWAA2025111925577

- Difficulty date: October 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N910WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36618
- Aircraft time: 57,170 hours, 34,464 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB SHIELD LOCATED BTW BS 847 - 867, RBL 22, WL 156.  REPLACED WEB SHIELD IAW SRM 51-10-02-0G-0, ITEM 9, DWG 146A0081, SHEET 37, REV-.
